# SDR ASAA2023041742901

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 37,982 hours, 12,006 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT HF#2 RADIO SHOWS FAIL IN BOTH ACTIVE & STANDBY WINDOWS. GROUNDED - YES. HF TRANSCEIVER SHOWS LRU FAIL, CYCLED C/B SYS RESTORED AND BITE CK GOOD PER B737-900 FMM 22-11 #801 & COMM CK SUCCESSFUL. GND VERIFICATION SUCCESSFUL.
